Alert archive / Washington / High Surf Warnings in 2007
High Surf Warning 1, NWS Seattle, WA
NWS Seattle, WA issued this high surf warning at Dec 1, 2007, 10:35 PM PST. It took effect at Dec 2, 2007, 10:00 PM PST. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 1, 2007, 10:35 PM PST (06:35 UTC)
- In effect from
- Dec 2, 2007, 10:00 PM PST
- Expired
- Dec 3, 2007, 7:47 PM PST
- In force
- 22 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS46 KSEW 020635 CFWSEW COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1035 PM PST SAT DEC 1 2007 WAZ516-517-021800- /O.NEW.KSEW.SU.W.0001.071203T0600Z-071204T0600Z/ NORTH COAST-CENTRAL COAST- 1035 PM PST SAT DEC 1 2007 ...HIGH SURF WARNING IN EFFECT FROM 10 PM SUNDAY TO 10 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH SURF WARNING FOR THE CENTRAL AND NORTH WASHINGTON COAST...WHICH IS IN EFFECT FROM 10 PM SUNDAY TO 10 PM PST MONDAY. A POWERFUL STORM SYSTEM WILL BUILD SUBSTANTIAL SWELL AND WIND WAVES OVER THE COASTAL WATERS SUNDAY NIGHT THROUGH MONDAY NIGHT. COMBINED SEAS ARE EXPECTED TO BUILD TO 20 TO 25 FT SUNDAY NIGHT...AND 30 TO 35 FT ON MONDAY. THE VERY HIGH SEAS WILL RESULT IN EXCEPTIONALLY HIGH SURF ALONG THE COAST. A HIGH SURF WARNING MEANS THAT DANGEROUSLY HIGH SURF WILL BATTER BEACHES IN THE WARNING AREA...PRODUCING DEADLY RIP CURRENTS AND BEACH EROSION. THESE WAVES ARE POWERFUL AND DANGEROUS ENOUGH TO SWEEP UNWARY BEACH WALKERS OUT TO SEA AS WAVES SUDDENLY RACE FARTHER UP THE BEACH THAN NORMAL. PEOPLE CAN BE SERIOUSLY INJURED BY DEBRIS...SUCH AS LARGE LOGS...TOSSED ABOUT IN THE WAVES. $$ MERCER
8 follow-up statements
000 WHUS46 KSEW 021206 CFWSEW URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 406 AM PST SUN DEC 2 2007 WAZ516-517-021900- /O.NEW.KSEW.CF.A.0001.071203T0600Z-071204T0600Z/ /O.CON.KSEW.SU.W.0001.071203T0600Z-071204T0600Z/ NORTH COAST-CENTRAL COAST- 406 AM PST SUN DEC 2 2007 ...COASTAL FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY EVENING... ...HIGH SURF WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A COASTAL FLOOD WATCH FOR THE CENTRAL AND NORTH WASHINGTON COAST...WHICH IS IN EFFECT FROM THIS EVENING THROUGH MONDAY EVENING. A POWERFUL STORM SYSTEM WILL BUILD SUBSTANTIAL SWELL AND WIND WAVES OVER THE COASTAL WATERS TONIGHT THROUGH MONDAY NIGHT. COMBINED SEAS ARE EXPECTED TO BUILD TO 20 TO 25 FT TONIGHT...AND 30 TO 35 FT ON MONDAY. THE VERY HIGH SEAS WILL RESULT IN EXCEPTIONALLY HIGH SURF ALONG THE COAST WITH COASTAL FLOODING POSSIBLE. A COASTAL FLOOD WATCH MEANS FLOODING OR BEACH EROSION WILL OCCUR IF WEATHER CONDITIONS DEVELOP AS EXPECTED. RESIDENTS AND LOCAL OFFICIALS SHOULD MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE PROTECTIVE ACTION IF A WARNING IS ISSUED. A HIGH SURF WARNING MEANS THAT DANGEROUSLY HIGH SURF WILL BATTER BEACHES IN THE WARNING AREA...PRODUCING DEADLY RIP CURRENTS AND BEACH EROSION. THESE WAVES ARE POWERFUL AND DANGEROUS ENOUGH TO SWEEP UNWARY BEACH WALKERS OUT TO SEA AS WAVES SUDDENLY RACE FARTHER UP THE BEACH THAN NORMAL. PEOPLE CAN BE SERIOUSLY INJURED BY DEBRIS... SUCH AS LARGE LOGS...TOSSED ABOUT IN THE WAVES. $$ MERCER
000 WHUS46 KSEW 021828 CFWSEW COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1028 AM PST SUN DEC 2 2007 WAZ516-517-030030- /O.CON.KSEW.SU.W.0001.071203T0600Z-071204T0600Z/ /O.CON.KSEW.CF.A.0001.071203T0600Z-071204T0600Z/ NORTH COAST-CENTRAL COAST- 1028 AM PST SUN DEC 2 2007 ...HIGH SURF WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST MONDAY... ...COASTAL FLOOD WATCH REMAINS IN EFFECT FROM 10 PM PST THIS EVENING THROUGH MONDAY EVENING... A HIGH SURF WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST MONDAY. A COASTAL FLOOD WATCH REMAINS IN EFFECT FROM 10 PM PST THIS EVENING THROUGH MONDAY EVENING. COMBINED SEAS ALONG THE COAST WILL BUILD TO AROUND 25 FEET TONIGHT AND 35 FEET ON MONDAY...AS A POWERFUL PACIFIC STORM MOVES ACROSS WESTERN WASHINGTON. THESE EXTREMELY BIG WAVES WILL PRODUCE DANGEROUSLY HIGH SURF ALONG THE COAST TONIGHT AND MONDAY. HIGH SURF WILL BATTER THE BEACHES AND CREATE HAZARDOUS RIP CURRENTS AND BEACH EROSION. KEEP IN MIND THAT IT IS DANGEROUS TO FISH OR OBSERVE WAVES WHEN A HIGH SURF WARNING IS IN EFFECT. GIANT WAVES CAN SUDDENLY SWEEP ACROSS LOW LYING AREAS...AND LOGS AND OTHER DEBRIS CARRIED BY THE WAVES CAN CAUSE INJURY OR DEATH. COASTAL FLOODING IS ALSO POSSIBLE. A COASTAL FLOOD WATCH MEANS FLOODING COULD OCCUR IF CONDITIONS DEVELOP AS EXPECTED. RESIDENTS AND LOCAL OFFICIALS SHOULD MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE PROTECTIVE ACTION IF A WARNING IS ISSUED. $$ MCDONNAL
000 WHUS46 KSEW 030007 CFWSEW COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 407 PM PST SUN DEC 2 2007 WAZ516-517-030815- /O.CON.KSEW.SU.W.0001.071203T0600Z-071204T0600Z/ /O.CON.KSEW.CF.A.0001.071203T0600Z-071204T0600Z/ NORTH COAST-CENTRAL COAST- 407 PM PST SUN DEC 2 2007 ...HIGH SURF WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST MONDAY... ...COASTAL FLOOD WATCH REMAINS IN EFFECT FROM 10 PM PST THIS EVENING THROUGH MONDAY EVENING... A HIGH SURF WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST MONDAY. A COASTAL FLOOD WATCH REMAINS IN EFFECT FROM 10 PM PST THIS EVENING THROUGH MONDAY EVENING. A COASTAL FLOOD WATCH REMAINS IN EFFECT FROM 10 PM PST THIS EVENING THROUGH MONDAY EVENING. COMBINED SEAS ALONG THE COAST WILL BUILD TO AROUND 25 FEET TONIGHT AND 35 FEET ON MONDAY...AS A POWERFUL PACIFIC STORM MOVES ACROSS WESTERN WASHINGTON. THESE EXTREMELY BIG WAVES WILL PRODUCE DANGEROUSLY HIGH SURF ALONG THE COAST TONIGHT AND MONDAY. HIGH SURF WILL BATTER THE BEACHES AND CREATE HAZARDOUS RIP CURRENTS AND BEACH EROSION. KEEP IN MIND THAT IT IS DANGEROUS TO FISH OR OBSERVE WAVES WHEN A HIGH SURF WARNING IS IN EFFECT. GIANT WAVES CAN SUDDENLY SWEEP ACROSS LOW LYING AREAS. LOGS AND OTHER DEBRIS CARRIED BY THE WAVES CAN CAUSE INJURY OR DEATH. COASTAL FLOODING IS ALSO POSSIBLE. ALTHOUGH TIDES ARE NOT OVERLY HIGH...VERY STRONG ONSHORE FLOW AND LOW AIR PRESSURE WILL RAISE WATERS ALONG THE COAST...BUT NOT LIKELY HIGH ENOUGH TO CAUSE FLOODING ON THEIR OWN. HOWEVER...THE EXTREMELY HIGH SURF COULD CAUSE FAILURES IN COASTAL STRUCTURES AND BRING ABOUT LOCALIZED FLOODING. THE HIGH TIDE AT ABERDEEN IS 9.4 FT AT 819 AM. THE STORM WILL CAUSE A 2.5 TO 3.5 FT HEIGHT ANOMALY FOR A PREDICTED HIGH TIDE BETWEEN 11.9 TO 12.9 FT. COASTAL FLOODING GENERALLY DOES NOT OCCUR UNTIL A WATER LEVEL NEAR 14.0 FT IS REACHED AT ABERDEEN. A COASTAL FLOOD WATCH MEANS FLOODING COULD OCCUR DUE TO THE EXPECTED CONDITIONS. RESIDENTS AND LOCAL OFFICIALS SHOULD MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE PROTECTIVE ACTION IF A WARNING IS ISSUED. $$ CERNIGLIA WWW.WEATHER.GOV/SEATTLE
000 WHUS46 KSEW 030745 CFWSEW COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1145 PM PST SUN DEC 2 2007 WAZ516-517-031200- /O.CON.KSEW.SU.W.0001.000000T0000Z-071204T0600Z/ /O.CON.KSEW.CF.A.0001.000000T0000Z-071204T0600Z/ NORTH COAST-CENTRAL COAST- 1145 PM PST SUN DEC 2 2007 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 10 PM PST MONDAY... ...COASTAL FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING... A HIGH SURF WARNING REMAINS IN EFFECT FOR THE CENTRAL AND NORTH WASHINGTON COASTS UNTIL 10 PM PST MONDAY. A COASTAL FLOOD WATCH REMAINS IN EFFECT FOR THE CENTRAL AND NORTH WASHINGTON COAST FROM 10 PM PST THIS EVENING THROUGH MONDAY EVENING. AT 7 PM PST...OFFSHORE BUOYS MEASURED 23 FOOT SEAS OFF THE WASHINGTON COAST AND 36 FOOT SEAS OFF THE OREGON COAST. AS A POWERFUL STORM SYSTEM MOVES CLOSER TONIGHT...SEAS ALONG THE WASHINGTON COAST WILL BUILD TO 35 FEET...AND POSSIBLY UP TO 40 FEET MONDAY MORNING. THESE EXTREMELY BIG WAVES WILL PRODUCE DANGEROUSLY HIGH SURF ALONG THE COAST TONIGHT AND MONDAY. HIGH SURF WILL BATTER THE BEACHES AND CREATE HAZARDOUS RIP CURRENTS AND BEACH EROSION. KEEP IN MIND THAT IT IS DANGEROUS TO FISH OR OBSERVE WAVES WHEN A HIGH SURF WARNING IS IN EFFECT. GIANT WAVES CAN SUDDENLY SWEEP ACROSS LOW LYING AREAS. LOGS AND OTHER DEBRIS CARRIED BY THE WAVES CAN CAUSE INJURY OR DEATH. COASTAL FLOODING IS ALSO POSSIBLE. ALTHOUGH TIDES ARE NOT OVERLY HIGH...VERY STRONG ONSHORE FLOW AND LOW AIR PRESSURE WILL RAISE WATERS ALONG THE COAST...BUT NOT LIKELY HIGH ENOUGH TO CAUSE FLOODING ON THEIR OWN. HOWEVER...THE EXTREMELY HIGH SURF COULD CAUSE FAILURES IN COASTAL STRUCTURES AND BRING ABOUT LOCALIZED FLOODING. THEREFORE...THE COASTAL FLOOD WATCH REMAINS IN EFFECT. THE HIGH TIDE AT ABERDEEN IS 9.4 FEET AT 819 AM. THE STORM WILL CAUSE A 2.5 TO 3.5 FOOT HEIGHT ANOMALY FOR A PREDICTED HIGH TIDE BETWEEN 11.9 AND 12.9 FEET. COASTAL FLOODING GENERALLY DOES NOT OCCUR UNTIL A WATER LEVEL NEAR 14.0 FEET IS REACHED AT ABERDEEN. A COASTAL FLOOD WATCH MEANS FLOODING COULD OCCUR DUE TO THE EXPECTED CONDITIONS. RESIDENTS AND LOCAL OFFICIALS SHOULD MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE PROTECTIVE ACTION IF A WARNING IS ISSUED. $$ MERCER
000 WHUS46 KSEW 031209 CFWSEW URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 409 AM PST MON DEC 3 2007 WAZ517-032015- /O.UPG.KSEW.CF.A.0001.000000T0000Z-071204T0600Z/ /O.NEW.KSEW.CF.W.0002.071203T1209Z-071204T0200Z/ /O.CON.KSEW.SU.W.0001.000000T0000Z-071204T0600Z/ CENTRAL COAST- 409 AM PST MON DEC 3 2007 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A COASTAL FLOOD WARNING FOR THE CENTRAL WASHINGTON COAST...WHICH IS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. THE COASTAL FLOOD WATCH FOR THE CENTRAL COAST IS NO LONGER IN EFFECT. THE HIGH SURF WARNING ALSO REMAINS IN EFFECT FOR THE NORTH COAST. OFFSHORE BUOYS HAVE MEASURED SEAS AS HIGH AS 44 FEET OFF THE NORTH OREGON COAST AND TO 39 FEET OFF THE WASHINGTON COAST OVER THE PAST COUPLE OF HOURS. OTHER OBSERVATIONS HAVE MEASURED HURRICANE FORCE WINDS EXCEEDING 80 MPH ALONG THE COAST AND OVER THE COASTAL WATERS. THE COMBINATION OF EXTREME SWELL AND WIND WAVES ACTION MAY BUILD SEAS TO AS HIGH AS 45 FT...ESPECIALLY ALONG THE SOUTH AND CENTRAL WASHINGTON COAST. ALTHOUGH TIDES ARE NOT OVERLY HIGH...THE COMBINATION OF LOW PRESSURE AND VERY LARGE WAVES ARE LIKELY TO CAUSE COASTAL FLOODING. FAILURES IN COASTAL STRUCTURES MAY ALSO BRING ABOUT LOCALIZED FLOODING. THE HIGH TIDE AT ABERDEEN IS 9.4 FEET AT 819 AM. THE STORM WILL CAUSE A 2.5 TO 3.5 FOOT HEIGHT ANOMALY FOR A PREDICTED HIGH TIDE BETWEEN 11.9 AND 12.9 FEET. COASTAL FLOODING GENERALLY DOES NOT OCCUR UNTIL A WATER LEVEL NEAR 14.0 FEET IS REACHED AT ABERDEEN. A COASTAL FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IMMINENT. COASTAL RESIDENTS IN THE WARNED AREA SHOULD BE ALERT FOR RISING WATER...AND TAKE APPROPRIATE ACTION TO PROTECT LIFE AND PROPERTY. THE HIGH SURF WARNING ALSO REMAINS IN EFFECT. LARGE WAVES WILL BATTER THE BEACHES AND CREATE HAZARDOUS RIP CURRENTS AND BEACH EROSION. KEEP IN MIND THAT IT IS DANGEROUS TO FISH OR OBSERVE WAVES WHEN A HIGH SURF WARNING IS IN EFFECT. GIANT WAVES CAN SUDDENLY SWEEP ACROSS LOW LYING AREAS. LOGS AND OTHER DEBRIS CARRIED BY THE WAVES CAN CAUSE INJURY OR DEATH. $$ WAZ516-032015- /O.EXT.KSEW.CF.A.0001.000000T0000Z-071204T0200Z/ /O.CON.KSEW.SU.W.0001.000000T0000Z-071204T0600Z/ NORTH COAST- 409 AM PST MON DEC 3 2007 ...COASTAL FLOOD WATCH NOW IN EFFECT THROUGH THIS AFTERNOON... ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... THE COASTAL FLOOD WATCH REMAINS IN EFFECT FOR THE NORTH WASHINGTON COAST THROUGH THIS AFTERNOON. A HIGH SURF WARNING REMAINS IN EFFECT FOR THE NORTH COAST UNTIL 10 PM PST THIS EVENING. COASTAL FLOODING REMAINS POSSIBLE. ALTHOUGH TIDES ARE NOT OVERLY HIGH...THE VERY LARGE WAVES AND LOW AIR PRESSURE WILL RAISE WATERS ALONG THE COAST...BUT NOT LIKELY HIGH ENOUGH TO CAUSE FLOODING ON THEIR OWN. HOWEVER...THE EXTREMELY HIGH SURF COULD CAUSE FAILURES IN COASTAL STRUCTURES AND BRING ABOUT LOCALIZED FLOODING. THEREFORE...THE COASTAL FLOOD WATCH REMAINS IN EFFECT. A COASTAL FLOOD WATCH MEANS FLOODING COULD OCCUR DUE TO THE EXPECTED CONDITIONS. RESIDENTS AND LOCAL OFFICIALS SHOULD MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE PROTECTIVE ACTION IF A WARNING IS ISSUED. THE HIGH SURF WARNING ALSO REMAINS IN EFFECT. LARGE WAVES UP TO 40 FEET WILL BATTER THE BEACHES AND CREATE HAZARDOUS RIP CURRENTS AND BEACH EROSION. KEEP IN MIND THAT IT IS DANGEROUS TO FISH OR OBSERVE WAVES WHEN A HIGH SURF WARNING IS IN EFFECT. GIANT WAVES CAN SUDDENLY SWEEP ACROSS LOW LYING AREAS. LOGS AND OTHER DEBRIS CARRIED BY THE WAVES CAN CAUSE INJURY OR DEATH. $$
000 WHUS46 KSEW 032012 CFWSEW COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1212 PM PST MON DEC 3 2007 WAZ517-040600- /O.CON.KSEW.CF.W.0002.000000T0000Z-071204T0200Z/ /O.CON.KSEW.SU.W.0001.000000T0000Z-071204T0600Z/ CENTRAL COAST- 1212 PM PST MON DEC 3 2007 ...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. A HIGH SURF WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. OFFSHORE BUOYS HAVE MEASURED SEAS FROM 30 TO 35 FEET OFF THE WASHINGTON COAST OVER THE PAST COUPLE OF HOURS. OTHER OBSERVATIONS HAVE MEASURED STORM FORCE WINDS OVER THE COASTAL WATERS. THE COMBINATION OF EXTREME SWELL AND WIND WAVES MAY BUILD SEAS TO AS HIGH AS 40 FT...ESPECIALLY ALONG THE SOUTH AND CENTRAL WASHINGTON COAST. ALTHOUGH TIDES ARE NOT OVERLY HIGH...THE COMBINATION OF LOW PRESSURE AND VERY LARGE WAVES ARE LIKELY TO CAUSE COASTAL FLOODING. FAILURES IN COASTAL STRUCTURES MAY ALSO BRING ABOUT LOCALIZED FLOODING. THE HIGH TIDE AT ABERDEEN IS 7.3 FEET AT 839 PM. THE STORM WILL CAUSE A 5 TO 6 FOOT HEIGHT ANOMALY FOR A PREDICTED HIGH TIDE BETWEEN 12 TO 13 FEET. COASTAL FLOODING GENERALLY DOES NOT OCCUR UNTIL A WATER LEVEL NEAR 14.0 FEET IS REACHED AT ABERDEEN. A COASTAL FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IMMINENT. COASTAL RESIDENTS IN THE WARNED AREA SHOULD BE ALERT FOR RISING WATER...AND TAKE APPROPRIATE ACTION TO PROTECT LIFE AND PROPERTY. THE HIGH SURF WARNING ALSO REMAINS IN EFFECT. LARGE WAVES WILL BATTER THE BEACHES AND CREATE HAZARDOUS RIP CURRENTS AND BEACH EROSION. KEEP IN MIND THAT IT IS DANGEROUS TO FISH OR OBSERVE WAVES WHEN A HIGH SURF WARNING IS IN EFFECT. GIANT WAVES CAN SUDDENLY SWEEP ACROSS LOW LYING AREAS. LOGS AND OTHER DEBRIS CARRIED BY THE WAVES CAN CAUSE INJURY OR DEATH. $$ WAZ516-040600- /O.CON.KSEW.SU.W.0001.000000T0000Z-071204T0600Z/ /O.CON.KSEW.CF.A.0001.000000T0000Z-071204T0200Z/ NORTH COAST- 1212 PM PST MON DEC 3 2007 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...COASTAL FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... A HIGH SURF WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. A COASTAL FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. COASTAL FLOODING REMAINS POSSIBLE. ALTHOUGH TIDES ARE NOT OVERLY HIGH...THE VERY LARGE WAVES AND LOW AIR PRESSURE WILL RAISE WATERS ALONG THE COAST...BUT NOT LIKELY HIGH ENOUGH TO CAUSE FLOODING ON THEIR OWN. HOWEVER...THE EXTREMELY HIGH SURF COULD CAUSE FAILURES IN COASTAL STRUCTURES AND BRING ABOUT LOCALIZED FLOODING. THEREFORE...THE COASTAL FLOOD WATCH REMAINS IN EFFECT. A COASTAL FLOOD WATCH MEANS FLOODING COULD OCCUR DUE TO THE EXPECTED CONDITIONS. RESIDENTS AND LOCAL OFFICIALS SHOULD MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE PROTECTIVE ACTION IF A WARNING IS ISSUED. THE HIGH SURF WARNING ALSO REMAINS IN EFFECT. LARGE WAVES UP TO 40 FEET WILL BATTER THE BEACHES AND CREATE HAZARDOUS RIP CURRENTS AND BEACH EROSION. KEEP IN MIND THAT IT IS DANGEROUS TO FISH OR OBSERVE WAVES WHEN A HIGH SURF WARNING IS IN EFFECT. GIANT WAVES CAN SUDDENLY SWEEP ACROSS LOW LYING AREAS. LOGS AND OTHER DEBRIS CARRIED BY THE WAVES CAN CAUSE INJURY OR DEATH. $$
000 WHUS46 KSEW 040012 CFWSEW COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 412 PM PST MON DEC 3 2007 WAZ517-040800- /O.CAN.KSEW.SU.W.0001.000000T0000Z-071204T0600Z/ /O.EXT.KSEW.CF.W.0002.000000T0000Z-071204T1200Z/ CENTRAL COAST- 412 PM PST MON DEC 3 2007 ...COASTAL FLOOD WARNING NOW IN EFFECT UNTIL 4 AM PST TUESDAY... ...HIGH SURF WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE HIGH SURF WARNING. THE COASTAL FLOOD WARNING IS NOW IN EFFECT UNTIL 4 AM PST TUESDAY. OFFSHORE BUOYS HAVE MEASURED SEAS FROM 25 TO 30 FEET OFF THE WASHINGTON COAST OVER THE PAST COUPLE OF HOURS. OTHER OBSERVATIONS HAVE MEASURED STORM FORCE WINDS OVER THE COASTAL WATERS. THE COMBINATION OF EXTREME SWELL AND WIND WAVES MAY BUILD SEAS TO AS HIGH AS 35 FT...ESPECIALLY ALONG THE CENTRAL WASHINGTON COAST. ALTHOUGH TIDES ARE NOT OVERLY HIGH...THE COMBINATION OF LOW PRESSURE AND VERY LARGE WAVES ARE LIKELY TO CAUSE COASTAL FLOODING. FAILURES IN COASTAL STRUCTURES MAY ALSO BRING ABOUT LOCALIZED FLOODING. THE HIGH TIDE AT ABERDEEN IS 7.3 FEET AT 839 PM. THE STORM WILL CAUSE A 5 TO 6 FOOT HEIGHT ANOMALY FOR A PREDICTED HIGH TIDE BETWEEN 12 TO 13 FEET. COASTAL FLOODING GENERALLY DOES NOT OCCUR UNTIL A WATER LEVEL NEAR 14.0 FEET IS REACHED AT ABERDEEN. KEEP IN MIND THAT IT IS DANGEROUS TO FISH OR OBSERVE WAVES WHEN A HIGH SURF WARNING IS IN EFFECT. GIANT WAVES CAN SUDDENLY SWEEP ACROSS LOW LYING AREAS. LOGS AND OTHER DEBRIS CARRIED BY THE WAVES CAN CAUSE INJURY OR DEATH. A COASTAL FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IMMINENT. COASTAL RESIDENTS IN THE WARNED AREA SHOULD BE ALERT FOR RISING WATER...AND TAKE APPROPRIATE ACTION TO PROTECT LIFE AND PROPERTY. $$ WAZ516-040800- /O.EXT.KSEW.SU.W.0001.000000T0000Z-071204T1200Z/ /O.EXT.KSEW.CF.A.0001.000000T0000Z-071204T1200Z/ NORTH COAST- 412 PM PST MON DEC 3 2007 ...HIGH SURF WARNING NOW IN EFFECT UNTIL 4 AM PST TUESDAY... ...COASTAL FLOOD WATCH NOW IN EFFECT UNTIL 4 AM PST TUESDAY... THE HIGH SURF WARNING IS NOW IN EFFECT UNTIL 4 AM PST TUESDAY. THE COASTAL FLOOD WATCH IS NOW IN EFFECT UNTIL 4 AM PST TUESDAY. COASTAL FLOODING REMAINS POSSIBLE. ALTHOUGH TIDES ARE NOT OVERLY HIGH...THE VERY LARGE WAVES AND LOW AIR PRESSURE WILL RAISE WATERS ALONG THE COAST...BUT NOT LIKELY HIGH ENOUGH TO CAUSE FLOODING ON THEIR OWN. HOWEVER...THE EXTREMELY HIGH SURF COULD CAUSE FAILURES IN COASTAL STRUCTURES AND BRING ABOUT LOCALIZED FLOODING. THEREFORE...THE COASTAL FLOOD WATCH REMAINS IN EFFECT. A COASTAL FLOOD WATCH MEANS FLOODING COULD OCCUR DUE TO THE EXPECTED CONDITIONS. RESIDENTS AND LOCAL OFFICIALS SHOULD MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE PROTECTIVE ACTION IF A WARNING IS ISSUED. THE HIGH SURF WARNING ALSO REMAINS IN EFFECT. LARGE WAVES UP TO 30 FEET WILL BATTER THE BEACHES AND CREATE HAZARDOUS RIP CURRENTS AND BEACH EROSION. KEEP IN MIND THAT IT IS DANGEROUS TO FISH OR OBSERVE WAVES WHEN A HIGH SURF WARNING IS IN EFFECT. GIANT WAVES CAN SUDDENLY SWEEP ACROSS LOW LYING AREAS. LOGS AND OTHER DEBRIS CARRIED BY THE WAVES CAN CAUSE INJURY OR DEATH. $$
000 WHUS46 KSEW 040347 CFWSEW COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 747 PM PST MON DEC 3 2007 WAZ517-041800- /O.CAN.KSEW.CF.W.0002.000000T0000Z-071204T1200Z/ /O.NEW.KSEW.SU.Y.0007.071204T0347Z-071205T0000Z/ CENTRAL COAST- 747 PM PST MON DEC 3 2007 ...HIGH SURF ADVISORY IN EFFECT UNTIL 4 PM PST TUESDAY... ...COASTAL FLOOD WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS DOWNGRADED THE HIGH SURF WARNING TO A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST TUESDAY. HIGH SEAS OF 20 TO 25 FT WILL CONTINUE THROUGH TUESDAY. THE COASTAL FLOOD WARNING IS NO LONGER IN EFFECT. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND MINOR BEACH EROSION. THESE WAVES ARE POWERFUL AND DANGEROUS ENOUGH TO SWEEP UNWARY BEACH WALKERS OUT TO SEA AS WAVES SUDDENLY RACE FARTHER UP THE BEACH THAN NORMAL. PEOPLE CAN BE SERIOUSLY INJURED BY DEBRIS... SUCH AS LARGE LOGS...TOSSED ABOUT IN THE WAVES. $$ WAZ516-041800- /O.CAN.KSEW.SU.W.0001.000000T0000Z-071204T1200Z/ /O.NEW.KSEW.SU.Y.0007.071204T0347Z-071205T0000Z/ /O.CAN.KSEW.CF.A.0001.000000T0000Z-071204T1200Z/ NORTH COAST- 747 PM PST MON DEC 3 2007 ...HIGH SURF ADVISORY IN EFFECT UNTIL 4 PM PST TUESDAY... ...HIGH SURF WARNING IS CANCELLED... ...COASTAL FLOOD WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS DOWNGRADED THE HIGH SURF WARNING TO A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST TUESDAY. HIGH SEAS OF 20 TO 25 FT WILL CONTINUE THROUGH TUESDAY. THE COASTAL FLOOD WATCH IS NO LONGER IN EFFECT. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND MINOR BEACH EROSION. THESE WAVES ARE POWERFUL AND DANGEROUS ENOUGH TO SWEEP UNWARY BEACH WALKERS OUT TO SEA AS WAVES SUDDENLY RACE FARTHER UP THE BEACH THAN NORMAL. PEOPLE CAN BE SERIOUSLY INJURED BY DEBRIS... SUCH AS LARGE LOGS...TOSSED ABOUT IN THE WAVES. $$ MERCER
What forecasters said that day
The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this high surf warning went out at Dec 1, 8:45 PM PST, 1 hour 50 minutes earlier.
Area forecast discussion, Dec 1, 8:45 PM PST, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SEATTLE WA 845 PM PST SAT DEC 1 2007 .SYNOPSIS...MIXED RAIN AND SNOW SHOWERS WILL CONTINUE TONIGHT...GRADUALLY TRENDING TO PRIMARILY RAIN AS THE NIGHT PROGRESSES. A MOIST PACIFIC FRONTAL SYSTEM WILL BRING RAIN ON SUNDAY WITH ADDITIONAL SNOW IN THE MOUNTAINS. A THIRD VERY WET SYSTEM WILL BRING HEAVY RAIN AT TIMES SUNDAY NIGHT AND MONDAY...ALONG WITH WINDY CONDITIONS TO PARTS OF THE AREA. MORE TYPICAL SHOWERY WEATHER WILL RETURN TUESDAY THROUGH FRIDAY. && .SHORT TERM...PRECIPITATION KEEPS TRYING TO CHANGE TO RAIN AS AS PRECIPITATION RATES PICK UP...IT GOES BACK TO SNOW. THESE BANDS OF HEAVIER SHOWERS WILL CONTINUE FOR THE NEXT COUPLE OF HOURS AND THINGS WILL BEGIN TO TAPER OFF AS THE BEST ENERGY WITH THIS SYSTEM MOVES NE OF HERE. STRONGER SOUTHERLY WINDS KEEP TRYING TO BREAK THROUGH AND I BELIEVE THEY WILL EVENTUALLY WIN OUT WHICH WILL HELP RAISE THE TEMPERATURES OF THE LOWEST LEVELS INTO THE MID 30S. THE SNOW ADVISORY/WARNING IS SET TO EXPIRE AT 10 PM THIS EVENING AND AT THE MOMENT THAT STILL LOOKS GOOD. THE FORECAST FOR TODAY PANNED OUT VERY WELL. THE WARNING FOR THE OLYMPICS IS SET TO EXPIRE AT 10 PM THIS EVENING BUT I MAY EXTEND THAT INTO EARLY SUNDAY AFTERNOON AS A FAIR AMOUNT OF SNOW WILL FALL BEFORE THE RAPID RISE IN SNOW LEVEL OCCURS THERE SUNDAY AFTERNOON. NEXT CONCERN IS SUNDAY MORNING. LOW LEVEL THICKNESSES REMAIN DANGEROUSLY LOW SEATTLE NORTHWARD IN THE MORNING AS SURFACE LOW AND WARM FRONT ARE SOUTH/SOUTHWEST OF HERE AND APPROACHING. STILL THINK WE COULD HAVE A LITTLE SNOW HERE AND THERE AT THE BEGINNING OF THIS NEXT SYSTEM BEFORE THE WARM AIR BEGINS TO FLOOD IN ALOFT OVER THE REGION. THIS WILL NEED TO WATCHED CLOSELY AS IT DEVELOPS AS AT THE MOMENT WE ONLY HAVE RAIN IN THE FORECAST. THE OTHER AREA OF CONCERN IS WHATCOM COUNTY NORTH OF THE SAMISH MOUNTAINS WHERE E-NE OUTFLOW WINDS COULD CONTINUE TO BE AN ISSUE INTO THE AFTERNOON...HOLDING THE COLD AIR AND POTENTIALLY CONTINUING THE SNOW. WILL ALSO NEED TO BE WATCHED. NOW MOVING ONTO MONDAY AND HEAVY RAIN. THE FOLLOWING IS FROM THE PREVIOUS DISCUSSION AS IS SAYS IT WELL...RAINFALL AMOUNTS FORECAST FOR THE MOUNTAINS ON MONDAY ARE TRULY BREATHTAKING. 5-10 INCHES IN SEVERAL BULLSEYES OVER THE OLYMPICS AND CASCADES MEANS FLOODING. THIS WILL BE ON TOP OF SUNDAY RAIN IN THE OLYMPICS. COULD BE LOOKING AT SOME VERY HIGH RIVERS FLOWING OFF THE OLYMPICS BY LATE MONDAY. A FLOOD WATCH IS IN EFFECT FOR EVERYWHERE FOR MONDAY INTO WEDNESDAY. THE OTHER ISSUE FOR MONDAY IS THE POTENTIAL FOR STRONG WINDS. THIS STORM SYSTEM HAS VERY IMPRESSIVE WINDS ASSOCIATED WITH IT (ESPECIALLY JUST OFF THE GROUND THROUGH 8000 FT) DESPITE ASSOCIATED SURFACE LOW BEING A LONG WAY TO THE WEST. THIS LOOKS LIKE STORM FORCE WINDS (AT LEAST) ALONG THE COAST AND OVER THE NORTHERN INLAND WATERS (MOS FOR SIS IS 49 KT). THIS SHOULD ALSO BLEED OVER TO THE ADJACENT LAND AREAS SO I INTEND TO ISSUE A HIGH WIND WATCH FOR THOSE AREAS SOON. WITH EXTREME WINDS THROUGH THE MID LEVELS WILL ALSO INCLUDE THE MOUNTAINS IN THE WATCH. THIS SHOULD BE GOOD FOR 100+ MPH GUSTS OVER THE RIDGES. CERNIGLIA .LONG TERM...AFTER THE MONDAY SYSTEM MOVES ON THROUGH LATER MONDAY NIGHT...THE NORTHWEST WILL BE LEFT IN A BROAD TROUGH FOR SHOWERS AND A SLOW COOLING TREND THROUGH THE WEEK. TUESDAY WILL BE WARMER THAN NORMAL (BUT NOT AS WARM AS MONDAY) WITH AFTERNOON HIGH TEMPERATURES RETURNING INTO THE 40S AND LOWS INTO THE 30S. CERNIGLIA && .AVIATION...SLY WIND HAS KICKED IN FROM AROUND THE KING/SNOHOMISH LINE SWD RESULTING IN MIXED RAIN AND SNOW. NORTH OF THE KING/SNOHOMISH LINE...MOSTLY SNOW CONTINUING WITH ANOTHER 1 TO 3 INCHES POSSIBLE OVERNIGHT BEFORE CHANGING TO A MIX BY MORNING. IFR LIKELY AT TIMES NORTH OF SEATTLE...AND PREDOMINATELY MVFR SEATTLE SWD. CHANGES FOR THE KBLI TAF IS LIKELY AS TEMPS WILL REMAIN COLD ENOUGH FOR SNOW AT THE ONSET OF PRECIP W/ SUNDAYS SYSTEM. AT KSEA...TEMPERATURES SUPPORT A MIX OF RAIN AND SNOW THROUGH AT LEAST 12Z TONIGHT. THE 06Z TAF WILL REFLECT THIS. HEAVIER SHOWERS MAY RESULT IN BRIEF BURSTS OF SNOW BUT LITTLE IF ANY ACCUMULATION EXPECTED. PREDOMINATELY MVFR TONIGHT W/ TEMPO IFR IN HEAVIER SHOWERS. S WIND 8-12 KT W/ GUSTS TO 20 KT...EASING TO 5-8 KT AFT 09Z TONIGHT. SLIGHT UNCERTAINTY EXISTS W/ PRECIP TYPE 12-20Z SUNDAY MORNING AS ANOTHER SYSTEM MOVES IN. HOWEVER...THE LIKELIHOOD OF A CHANGE BACK TO SNOW IS PROBABLY LESS THAN 20 PERCENT. RAIN WILL REMAIN IN THE TAF. DTM && .MARINE...SLY WINDS ARE RESULTING IN SCA WINDS MOST WATERS TONIGHT. WINDS WILL EASE A BIT LATER TONIGHT. THE NEXT SYSTEM WILL BRING STRONG SE WINDS TO THE COASTAL WATERS...POSSIBLY GALE FORCE TO THE CENTRAL WASHINGTON COAST...MAINLY SUNDAY AFTERNOON. A 990 MB SURFACE LOW WILL TRACK INTO THE CENTRAL OR N WA COAST BY LATE SUNDAY AFTERNOON...WITH STRONGEST WINDS SOUTH OF THE LOW. LATE SUNDAY NIGHT AND MONDAY...A VERY POWERFUL STORM WILL TRACK TOWARD CENTRAL BC...RESULTING IN STRONG SELY PRESSURE GRADIENTS OVER THE WA/OREGON WATERS. HURRICANE FORCE WINDS WINDS ARE EXPECTED OVER THE OREGON WATERS...W/ HIGH END STORM FORCE WINDS OVER THE WASHINGTON COASTAL WATERS. HURRICANE FORCE GUSTS POSSIBLE IN THE WASHINGTON WATERS. EXTREME WIND WAVES/SWELL COMBINED POSSIBLY BUILDING AS HIGH AS 40 FT. DTM && .AVALANCHE...WITH AN ALREADY UNSTABLE SNOWPACK STRUCTURE WELL ESTABLISHED THROUGH MULTIPLE BURIED AND NEAR SURFACE WEAK LAYERS...THE WEATHER FOR THE NEXT 24-36 HOURS APPEARS LIKELY TO BRING A DRAMATIC INCREASE IN THE AVALANCHE DANGER. PLENTY OF NEW GRADUALLY DENSER SNOW SLATED TO ARRIVE THROUGH EARLY SUNDAY SHOULD BEGIN THE DANGER EVOLUTION. THEN WE LOAD THAT SNOW AND THE UNDERLYING WEAKNESSES WITH LOTS OF HIGHER DENSITY SNOW OR RAIN SUNDAY AND SUNDAY NIGHT...AS GRADUALLY RISING FREEZING LEVELS AND INCREASINGLY STRONG WINDS DEVELOP. THE END RESULT SHOULD BE INCREASINGLY UNSTABLE SNOW AND A HIGH TO EXTREME DANGER BY SUNDAY NIGHT. HOPE THAT THE JOYS AND THE RECENTLY MORE STABLE APPEARING SNOW DO NOT LURE FOLKS INTO THINKING THAT ALL IS OKAY WITH OUR SNOWPACK. IT IS NOT, AND THE STRESSES ADDED TO THE SNOWPACK OVER THE NEXT DAY OR TWO SHOULD MAKE THAT PRETTY CLEAR. BEST FOR BACH COUNTRY TRAVELERS TO USE INCREASING CAUTION LATER TODAY...WITH BACK COUNTRY TRAVEL IN AVALANCHE TERRAIN NOT RECOMMENDED ON SUNDAY. BEST TO AVOID ANY BACK COUNTRY TRAVEL AT ALL LATER SUNDAY INTO MONDAY. SEE NWAC.US FOR DETAILS. MOORE && .SEW WATCHES/WARNINGS/ADVISORIES... .WINTER STORM WARNING CASCADES AND OLYMPICS. .HEAVY SNOW WARNING HOOD CANAL AREA. .SNOW ADVISORY FOR REST OF THE LOWLANDS. .FLOOD WATCH MOST OF WESTERN WASHINGTON. .GALE WARNING COAST AND W ENTRANCE. .SMALL CRAFT ADVISORY ALL REMAINING WATERS. .SMALL CRAFT ADVISORY GRAYS HARBOR BAR FOR ROUGH BAR CONDITIONS. WEATHER.GOV/SEATTLE
In the hours before
Local storm report, Dec 1, 5:32 PM PST, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT CORRECTED
NATIONAL WEATHER SERVICE SEATTLE WA
532 PM PST SAT DEC 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM SNOW 3 NE MILL CREEK 47.89N 122.16W
12/01/2007 M3.0 INCH SNOHOMISH WA NWS EMPLOYEE
&&
CERNIGLIALocal storm report, Dec 1, 5:35 PM PST, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
535 PM PST SAT DEC 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM SNOW 5 ENE BELLEVUE 47.62N 122.04W
12/01/2007 M2.5 INCH KING WA TRAINED SPOTTER
NO LONGER SNOWING.
&&
MCDONNALLocal storm report, Dec 1, 6:18 PM PST, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
618 PM PST SAT DEC 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HEAVY SNOW 3 SW BRINNON 47.65N 122.94W
12/01/2007 M7.0 INCH JEFFERSON WA TRAINED SPOTTER
STILL SNOWING AND 31 DEGREES.
&&
MCDONNALLocal storm report, Dec 1, 6:36 PM PST, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
636 PM PST SAT DEC 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HEAVY SNOW 2 N POTLATCH 47.40N 123.14W
12/01/2007 M7.0 INCH MASON WA TRAINED SPOTTER
&&
MCDONNALLocal storm report, Dec 1, 7:26 PM PST, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
726 PM PST SAT DEC 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM SNOW 2 S EVERETT 47.93N 122.20W
12/01/2007 M3.5 INCH SNOHOMISH WA PUBLIC
0.25 MELTED
0531 PM SNOW 3 ENE REDMOND 47.69N 122.06W
12/01/2007 M4.0 INCH KING WA TRAINED SPOTTER
30 DEGREES WITH MODERATE SNOW.
&&
CERNIGLIALocal storm report, Dec 1, 7:55 PM PST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
755 PM PST SAT DEC 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM SNOW 1 SE EVERETT 47.95N 122.18W
12/01/2007 M4.8 INCH SNOHOMISH WA NWS EMPLOYEE
0754 PM SNOW NORTH BEND 47.50N 121.79W
12/01/2007 M2.0 INCH KING WA PUBLIC
&&
CERNIGLIAThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 9:34 PM PST | High Wind Watch | SEW | San Juan | 25 hr |
| Dec 2, 4:06 AM PST | Coastal Flood Watch | SEW | 40 hr | |
| Dec 2, 5:05 AM PST | Snow Advisory | SEW | 11 hr | |
| Dec 2, 12:52 PM PST | High Wind Warning | SEW | 3 hr | |
| Dec 2, 12:52 PM PST | High Wind Warning | SEW | 30 hr | |
| Dec 2, 12:52 PM PST | Wind Advisory | SEW | San Juan | 30 hr |
| Dec 2, 3:37 PM PST | Areal Flood Warning | SEW | Mason | 36 hr |
Nearby
High Surf Warnings in Washington, 2007Every high surf warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.